Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Losing tightness of penis due to masturbation. Suggest medicine

Hi Doc, I am 18 years, i have a bad habit of masterbation due to which i am losing tightness of my penis and even the root of penis is getting weak, and i am real worried about it as i am still unmarried . Can u please suggest me some medicine or some nature excercise or some thing that can increase the tightness of my penis.
Asked On : Sat, 29 Dec 2012
Answers:  1 Views:  438
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Sexologist 's  Response
Dear, little, IF you through the masturbation based asked question in public forum all the time we explain that Masturbation doesn't harm your health and your penile shape and not even your sexual performance, it"s natural and safest way to release sexual tension when partner is unavailable, penile shape varies from individual to individual as everybody"s nose varies in shape and size . thin and broad at base is never an issue, and due excessive worry and tension you may be feeling poor erection. throw out all the rubbish that masturbation harms from your mind , concentrate on your studies first achieve your goal ,success brings happiness and happy people enjoy better sex than stressed one.
Answered: Sat, 29 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor